Hypergeometric series and continued fractions

Ramanathan, K. G. (1987) Hypergeometric series and continued fractions Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 97 (1-3). pp. 277-296. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/97/1/277-29...

Related URL: http://dx.doi.org/10.1007/BF02837830


Ramanujan's results on continued fractions are simple consequences of three-term relations between hypergeometric series. Their q-analogues lead to many of the continued fractions given in the 'Lost' notebook in particular the famous one considered by Andrews and others.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Hypergeometric Series; Continued Fractions; q-Series; Lost Notebook; Three-term Relations; Modular Functions
ID Code:36109
Deposited On:12 Apr 2011 11:23
Last Modified:17 May 2016 19:04

Repository Staff Only: item control page